| Model Number |
PCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vitrectomy (2643)
| Date of Event |
02/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; give date: not applicable, lens removed/replaced within the initial procedure if explanted; give date: not applicable, lens removed/replaced within the initial procedure.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the eye did not support the lens model pcb00 monofocal iol (intraocular lens).Lens fell back into the eye.As a result, doctor had to remove the lens and performed a vitrectomy.Procedure was completed successfully using iol za9003 +17.0 diopter.It was also noted that patient is doing well.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.